MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR); PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR); PROSTHESIS KNEE
Catalog Number 42502207001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.H6: mechanical (g04), femur.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure four months post implantation due to fracture.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10 - medical product: all-poly patella cemented 38 mm diameter catalog # 42540200038 lot # 66035909 tibia cemented 5 degree stemmed left size f catalog # 42532007501 lot # 66748902 poly 12 mm catalog # unk lot # unk.
 
Event or Problem Description
It was reported patient underwent a revision procedure four months post implantation due to periprosthetic fracture.Femur was exchanged with plates, screws and cables.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h4; h6; h11.H6: component code: mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: no operative notes provided; surgery planning provided only.Radiographs showed left total knee arthroplasty with comminuted fracture of the distal femoral diaphysis in a periprosthetic location.Osteopenia.A definitive root cause cannot be determined.Complaint confirmed via provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21841359
Report Number0001822565-2025-00998
Device Sequence Number7963265
Product Code OIY
UDI-Device Identifier00889024470156
UDI-Public(01)00889024470156(17)340521(10)66509795
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number42502207001
Device Lot Number66509795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/01/2025
06/12/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/14/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale